# SDR DHL2005745006

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B

## Discrepancy

SMOKE IN COCKPIT BEGAN SHORTLY AFTER INITIAL DESCENT INTO SLC.  COMPLETED SMOKE SOURCE I.D. EMERGENCY CHKLST & AIR CON SYS SMOKE EMERGENCY CHKLST.  SMOKE BEGAN TO DISSIPATE AFTER ENG 1 & 2 BLEEDS REVERSED.  RAN NR 1, 2 & 3 ENGINES WITH BLEEDS & PACKS ON, NO EVIDENCE OF SMOKE OR FIRE. RAN ENGINES AT ALL PWR SETTINGS AND MIX VALVES AT ALL SETTINGS TO DUPLICATESMOKE COND, NO SMOKE NOTED EXCEPT FOR SLIGHT CARBON ODOR. INSPECTED AIR COND BAY AND BOTH PACKS AND FOUND LH WATER SEPERATOR COALESCER BAG  FILTER CONTAMINATED WITH OIL AND CARBON RESIDUE. R AND R LH WATER SEPERATOR FILTER AND RAN PACKS WITH ENG AND APU BLEED AIR, SYST CKS GD. MX
